Can Mounjaro Cause Thrush?

Wondering if Mounjaro could be causing thrush? We look at possible links, common symptoms, and what you can do to prevent and treat it if it happens.
When is the Best Time to Take Mounjaro?

Not sure the best time to take your Mounjaro injection? Here’s what you should consider when choosing a time of day that works for you.
How Wegovy Supports Heart Health: Benefits Beyond Weight Loss

Wegovy’s benefits go beyond weight loss. Here, we explore the latest research to uncover surprising heart health benefits — and see how it compares to other obesity management medications.
Does Mounjaro Make You Cold?

Wondering if Mounjaro is making you feel cold? Here, we explore possible reasons, including weight loss, lower calorie intake and metabolism changes. And you’ll get tips to help manage it.
Fostering a Healthy Relationship With Food

Eating disorders affect over a million people in the UK, not just women. We explore the different types, how diet culture plays a role, and how better nutrition can help recovery.
Wegovy: NHS Availability and Private Prescriptions

Find out how to access Wegovy in the UK. Learn who qualifies for NHS prescriptions and how private prescriptions compare.
Mounjaro Interactions: Medications, Supplements and Health Conditions

Like all medications, Mounjaro has interactions with certain drugs, supplements and health conditions. In this article, find out what they are – and how to prevent them.
How Long Does Mounjaro Stay In Your System?

Wondering how long Mounjaro stays in your body? We break down half-life, peak levels, and how your body clears the medication. So you can understand how it affects you over time.
Mounjaro Dosage and Maintenance: A Complete Guide

Find out everything you need to know about Mounjaro dosage – from starting doses to maintenance. In this guide, we explain dosing schedules, how to use the injections, and maintaining weight loss long-term.
Mounjaro Hair Loss: What Causes It and How to Stop It

Is hair loss a common side effect of Mounjaro? Yes. Although it’s caused by weight loss – not the medication. Here’s why it happens, and how to manage hair loss without derailing your progress.